My daughter just took her first dose and, as instructed, she doubled up the dose to 40 mg. Now, one hour later she is shivering and naueous. She is still recovering from the flu though. What should she do?
She's going to have to wait it out. She's experiencing side effects. Who told her to double up on the first dose? It has to be started at 20 and then in a week increased to 40, or the bad side effects happen as you can see. The half life is 35 hr. After that she should start feeling better. I would not take 40 mg tomorrow, that's for sure.
Hi, how long was your daughter taking the 20mg before she increased to 40mg? I was always led to believe (from doctors i have seen) that a patient should take 20mg for 4 weeks before increasing to 40mg. When i started Citalopram i was on 20mg and my doctor allowed me to increase early, after 3 weeks (because i was so depressed). If the increase was very quick then your daughter would be more susceptible to side effects.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have read where it states not to receive a "live" vaccine while taking methimazole. does this mean
Posted 24 Sep 2009 • 4 answers
Posted 25 Mar 2011 • 2 answers
Posted 11 Aug 2011 • 1 answer
Posted 19 Nov 2014 • 3 answers
Posted 24 Mar 2017 • 1 answer